Embarrassed but need advice ! - Mental Health Sup...

Mental Health Support
23,898 members14,171 posts

Embarrassed but need advice !

Lexie101
Lexie101
12 Replies

2 months ago i got diagnosed with anxiety and depression. I already had my summer planned so took my tablets of setraline right up until my last holiday which was in ibiza. I went for 5 days and got back from there on Wednesday ( 19th June ). While i was away i took mdma and felt absolutly fine and now that iv came back i feel horrendous. I cant stop shaking and my head keeps going dizzy, i keep getting brain zaps and feel like i constantly want to be sick. Iv taken mdma over the years when i wasnt depressed and never ever had these side effects from it before. Has this ever happened to anyone else before? Has anyone got any advice on what i should do? I am going to go to my GP tomorrow but just want to see if its happened to anyone else and how they’ve dealt with it. I also realise now how stupid iv been for thinking that i can do that whilst being depressed and anxious. I feel so ashamed !!!

12 Replies
oldestnewest
EleanorRose

Really glad you’re going to see your GP tomorrow. Make sure you tell them everything and don’t hold back because of feeling ashamed.

It happened and you can’t change that. I’m sure if you could go back in time, you wouldn’t do it again - you can take this as a learning curve.

If you’re really worried about how you’re feeling/it gets worse, make sure you seek more urgent medical help.

3 likes
Reply
Lexie101

Thank you ❤️

2 likes
Reply
sweetiepye

There are several variables which could be causing your symptoms. You might still have had sertraline in your system and the combination could be the problem . Maybe you took more or it was of a different quality. I don't think it's unusual to have lingering effects. It's over, don't beat yourself up just make wiser choices.Pam

2 likes
Reply
Suzie40

Don't feel ashamed. You've come to the right place to ask for advice and I'm sure someone will be able to help you. I'm glad you're going to the GP. Could it have been a bad tablet? x

1 like
Reply
Lexie101
Lexie101
in reply to Suzie40

I dont think so. Iv got this idea that it might be because my serotonin levels were very low before i went and now they could be even lower xxx

Reply
hypercat54

Hi it's the result of stopping your meds suddenly without tapering them off slowly like you are supposed to to avoid this. This is the withdrawal from the meds. x

3 likes
Reply
Lexie101
Lexie101
in reply to hypercat54

Thank you! Xx

1 like
Reply
hypercat54
hypercat54
in reply to Lexie101

You are welcome. Speak to your doctor tomorrow. x

1 like
Reply
Dolphin14

Sounds like withdrawal to me too

2 likes
Reply
borderriever

You are doing the right thing, regards your GP, explain what you have done.

I gather you have stopped taking your AD MEDICATION. Depending on how long you have been taking your AD you may get side affect withdrawal. You should never mix prescribed with none prescribed like mentioned above. Side affects with both may cause problems

Talk and explain tomorrow, let us know how you get on

BOB

2 likes
Reply
123ag

Like everyone has already said - don't feel ashamed. You are dealing with it and that is what matters. ☺

2 likes
Reply

You may also like...